# SDR 0103176626

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 85,376 hours, 14,380 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, NOTICED SMOKE BEHIND OVEN IN E-ZONE GALLEY.  INSPECTED AND OPERATED OVENS AND PASSENGER ENTERTAINMENT EQUIPMENT.  NO TROUBLE FOUND.  ALL EQUIPMENT OPERATED NORMALLY AND NO EVIDENCE OF SMOKE.
